A generalization of the Giulietti-Korchmaros maximal curve
Garcia, Arnaldo and Güneri, Cem and Stichtenoth, Henning (2010) A generalization of the Giulietti-Korchmaros maximal curve. Advances in Geometry, 10 (3). pp. 427-434. ISSN 1615-715X
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1515/ADVGEOM.2010.020
We introduce a family of algebraic curves over F-q(2n) ( for an odd n) and show that they are maximal. When n = 3, our curve coincides with the F-q(6)-maximal curve that has been found by Giulietti and Korchmaros recently. Their curve (i.e., the case n = 3) is the first example of a maximal curve proven not to be covered by the Hermitian curve.
Available Versions of this Item
Repository Staff Only: item control page